Five-dimensional cosmological model with variable G and Lambda


Baysal H. , Yilmaz I.

CHINESE PHYSICS LETTERS, vol.24, no.8, pp.2185-2188, 2007 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 24 Issue: 8
  • Publication Date: 2007
  • Doi Number: 10.1088/0256-307x/24/8/009
  • Title of Journal : CHINESE PHYSICS LETTERS
  • Page Numbers: pp.2185-2188

Abstract

Eintein's field equations with G and Lambda both varying with time are considered in the presence of a perfect fluid for five-dimensional cosmological model in a way which conserves the energy momentum tensor of the matter content. Several sets of explicit solutions in the five-dimensional Kaluza-Klein type cosmological models G and Lambda are obtained. The diminishment of extra dimension with the evolution of the universe for the five-dimenonal model is exhibited. The physical properties of the model is exhibited. The physical properties of the models are examined.